# SDR SWIA2021081060210

- Difficulty date: June 11, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 45,156 hours, 29,331 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RH CROSSBEAM FS 280.00     (C-CHECK RO 8/6/2021)    REMOVED AND REPLACED RH CROSSBEAM P/N CC670-34094-2S @ FS280.00. REF: CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-13-001-001-A01, CRJ-700 SRM 51-42-22-001-001-A01, AND DRAWING CC670-34010 REV J / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
